# SDR UPS01235225

- Difficulty date: February 19, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Cracked
- Location: Nr 6 Roller
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, DURING MAG PARTICLE INSP DEAD WEIGHT ROLLER BOLT NR 6 FOUND CRACKED.  BOLT REPLACED IAW MM 27-51-03.
